MathSciNet Relay Station
MathSciNet bibliographic data
MR2864388 30K05 (30B10 40A99 46A99 46B99)
Menet, Quentin Sous-espaces fermés de séries universelles sur un espace de Fréchet. (French) [Closed subspaces of universal series on a Fréchet space] Studia Math. 207 (2011), no. 2, 181–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement